Hi , I'm a 22 years old female , a known case of nephrotic syndrome since I was five years old in which I did not have any relapses since then untill last year when I noticed the protien in my urine ,and I was treated with prednisolon and I had a remission since then untill 2 months ago when I noticed that the protien is back I constulted my doctor and I started on prednisolon 60 mg/day , the dose was graduly decraseing, on the 40 mg /dose I had headache and blurred vision which i was diagnosed with glucoma , my eye doctor inssted on decrasing the prednisolon or changing the treatment , my other doctor started decrasing my dose every week 10 mg ,and I was fine , also all my test was normal , after that my doctor suggested that I use levamesol to prolonge the remission and prevent any relapses ,after 2 weeks from this drug I started having shortness of breath , sever nausea , loss of appetitie , palpition and I couldn't stop crying , then I immediatly stopped the drug and I'm fine since then with 2.5 mg/day prednisolon but the shortness of breath and palpition still comes sudden , regular with heart rate 130 b/m while standing and 80 b/m while laying down with a water hummer pulse , Bp 109/75 mmgh , in the dip stick RBCs +3 and ketons +3 "recently"
CBC , TFT ,LFT , U&E ,ECG are normal
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.